JAKARTA, INDONESIA – A young man from East Jakarta has died shortly after he was vaccinated with the AstraZeneca COVID-19 vaccine. Trio Fauqi Virdaus received his shot on May 5th. He directly suffered from multiple symptoms. He died 4 days later. His family is now asking authorities for an investigation into his sudden death.

Mr. Virdaus began to feel unwell with fever and a high body temperature just a few hours after the injection. His health condition worsened the day after with severe headaches and pain all over his body. With no signs of improving, his family decided to take him to the hospital. Upon arrival, the family explained that Mr. Virdaus had suffered a severe fever and seizures after being vaccinated. He passed away shortly after on May 9th.

Viki, Trio’s brother, spoke out after the sudden death of his brother:

Please consider supporting by sharing or making a donation.
  • Bitcoin
  • Ethereum
Scan to Donate Bitcoin to 1JAgTmd16gMZyjajzm1rBxTnjkX4Re41m4

Donate Bitcoin to this address

Scan the QR code or copy the address below into your wallet to send some Bitcoin

Tag/Note:- Bannednews.co (BTC) Donation
Scan to Donate Ethereum to 0xc4d3b89d99b337fb7dfcc1a06ca9a61154d15309

Donate Ethereum to this address

Scan the QR code or copy the address below into your wallet to send some Ethereum

Tag/Note:- Bannednews.co (ETH) Donation

By Daemon

Leave a Reply

Your email address will not be published.